Journal Article

Afterword to Special Issue on Mathematical Depth

in Philosophia Mathematica

Volume 23, issue 2, pages 242-254
Published in print June 2015 | ISSN: 0031-8019
Published online March 2015 | e-ISSN: 1744-6406 | DOI: https://dx.doi.org/10.1093/philmat/nkv002
Afterword to Special Issue on Mathematical Depth

More Like This

Show all results sharing these subjects:

  • Philosophy of Mathematics and Logic
  • Mathematics

GO

Show Summary Details

Journal Article.  6735 words. 

Subjects: Philosophy of Mathematics and Logic ; Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or purchase to access all content.